ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Perturbative corrections for staggered four-fermion operators

Sharpe, Stephen R and Patel, Apoorva (1994) Perturbative corrections for staggered four-fermion operators. In: Nuclear Physics B, 417 (1-2). 307-356 .

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/0550-3213(94)90549-5


We present results for one-loop matching coefficients between continuum four-fermion operators, defined in the Naive Dimensional Regularization scheme, and staggered fermion operators of various types. We calculate diagrams involving gluon exchange between quark fines, and ''penguin'' diagrams containing quark loops. For the former we use Landau-gauge operators, with and without O(a) improvement, and including the tadpole improvement suggested by Lepage and Mackenzie. For the latter we use gauge-invariant operators. Combined with existing results for two-loop anomalous dimension matrices and one-loop matching coefficients, our results allow a lattice calculation of the amplitudes for KKBAR mixing and K --> pipi decays with all corrections of O(g2) included. We also discuss the mixing of DELTAS = 1 operators with lower dimension operators, and show that, with staggered fermions, only a single lower dimension operator need be removed by non-perturbative subtraction.

Item Type: Journal Article
Publication: Nuclear Physics B
Publisher: Elsevier science
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Interdisciplinary Sciences > Supercomputer Education & Research Centre
Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 08 Apr 2011 09:53
Last Modified: 08 Apr 2011 09:53
URI: http://eprints.iisc.ac.in/id/eprint/36683

Actions (login required)

View Item View Item